Large values of Dirichlet polynomials, III
Acta Arithmetica, Tome 26 (1974) no. 4, pp. 435-444
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_26_4_435_444,
author = {Martin Huxley},
title = {Large values of {Dirichlet} polynomials, {III}},
journal = {Acta Arithmetica},
pages = {435--444},
year = {1974},
volume = {26},
number = {4},
doi = {10.4064/aa-26-4-435-444},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-26-4-435-444/}
}
Martin Huxley. Large values of Dirichlet polynomials, III. Acta Arithmetica, Tome 26 (1974) no. 4, pp. 435-444. doi: 10.4064/aa-26-4-435-444
Cité par Sources :